# SDR CA130924006

- Difficulty date: August 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 2,169 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Starter Gen
- Part time: 830 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, E
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED GENERATOR FAILURE ON NR 2 ENGINE AT 830.3 HRS TSO.  OPERATOR SENT ST/GEN TO THIS AMO FOR INSPECTION.  FOUND THE BEARING AT THE COMM END, ADE, HAD FAILED.  CAGE HAD SEPARATED, AND THE OTBD CAGE AND SEAL WERE FOUND IN PIECES EMBEDDED IN THE STATOR WINDINGS NEAR THE BRUSH HOLDERS.  INBD CAGE REMAINED IN 1 PIECE.  WHEN THE CAGE FAILED TO CONTAIN THE BALLS THEY BUNCHED UP ON ONE SIDE OF THE INNER RACE ON THE ARMATURE SHAFT, AND THE ARMATURE WAS NO LONGER CENTERED. ARMATURE LAMINATIONS RUBBED ON THE STATOR POLES, DESTROYING BOTH MAJOR PARTS.  THIS IS A PROBLEM WE SEE AND THE 23085-001 STARTER-GENERATOR, OEM IS AWARE.
